# SDR ASAA2019031228618

- Difficulty date: March 12, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 12,630 hours, 4,124 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 73390112
- Part serial: 733901IN03545
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,669 hours, 4,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II MX MSG - AIR BLEED GROUNDED - YES. R+R BMC2 IAW TSM 36-11-00-810-852-A. OPS CHECK GOOD. THIS CLEARS MDDR 64657. MEL LIST UPDATED. PLACARD REMOVED. MCC NOTIFIED.
